Motrin

Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Pain Relief, 50 pks of 2 ct.

Jaami Info


Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Pain Relief, 50 pks of 2 ct.
Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Pain Relief, 50 pks of 2 ct.
Features
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • 50-count bottle (pack of 2) of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches,  Headache & Back Pain Relief, 24 ct. : Health & Household
    Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 24 ct. : Health & Household


    Motrin IB Migraine Liquid Gel Caps, Ibuprofen 200 mg, Migraine  Relief Medicine, 20 ct : Health & Household
    Motrin IB Migraine Liquid Gel Caps, Ibuprofen 200 mg, Migraine Relief Medicine, 20 ct : Health & Household


    Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches,  Headache & Back Pain Relief, 225 ct : Health & Household
    Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct : Health & Household


    Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain  Relief from Body Aches, Headache, Arthritis Pain and More, 500 Count
    Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More, 500 Count


    Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle, Headache  & Pain Relief, 50 Count, Pack of 2 : Health & Household
    Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle, Headache & Pain Relief, 50 Count, Pack of 2 : Health & Household


    Motrin IB Caplets, 50 Count 200 mg.Tablets : Health & Household
    Motrin IB Caplets, 50 Count 200 mg.Tablets : Health & Household


    Motrin IB Caplets 50 ct (2 Pack) : Health & Household
    Motrin IB Caplets 50 ct (2 Pack) : Health & Household


    Motrin IB 200mg Ibuprofen Liquid Gel Pain Reliever/Fever  Reducer for Aches & Pain, 20 ct : Health & Household
    Motrin IB 200mg Ibuprofen Liquid Gel Pain Reliever/Fever Reducer for Aches & Pain, 20 ct : Health & Household


    Motrin IB-Ibuprofen Pain Reliever Tablets 200 mg - 100 Coated Caplets (Pack  of 3) : Health & Household
    Motrin IB-Ibuprofen Pain Reliever Tablets 200 mg - 100 Coated Caplets (Pack of 3) : Health & Household


    Motrin IB 200mg Ibuprofen Liquid Gel Pain Reliever/Fever  Reducer for Aches & Pain, 80 ct : Health & Household
    Motrin IB 200mg Ibuprofen Liquid Gel Pain Reliever/Fever Reducer for Aches & Pain, 80 ct : Health & Household


    Motrin IB Ibuprofen Coated Caplets - 24 ct : Health & Household
    Motrin IB Ibuprofen Coated Caplets - 24 ct : Health & Household


    Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches,  Headache & Back Pain Relief, 24 ct. : Health & Household
    Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 24 ct. : Health & Household


    Motrin IB Ibuprofen Pain Reliever/Fever Reducer Caplets (.1  Pack (300 Count)) : Everything Else
    Motrin IB Ibuprofen Pain Reliever/Fever Reducer Caplets (.1 Pack (300 Count)) : Everything Else


    Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches,  Headache & Back Pain Relief, 50 ct : Health & Household
    Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 50 ct : Health & Household


    Motrin IB Ibuprofen Pain Reliever, Coated Caplets, 50 Count  (Pack of 2) by Motrin : Health & Household
    Motrin IB Ibuprofen Pain Reliever, Coated Caplets, 50 Count (Pack of 2) by Motrin : Health & Household


    Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain  Reliever/Fever Reducer, 100 Count : Health & Household
    Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer, 100 Count : Health & Household


    Motrin IB 300 caps, 200 mg : Health & Household
    Motrin IB 300 caps, 200 mg : Health & Household


    Kirkland Signature Ibuprofen Ib 200 Mg Tablets, 500 Count :  Health & Household
    Kirkland Signature Ibuprofen Ib 200 Mg Tablets, 500 Count : Health & Household


    .

    Read next

    Large Trash Bags 13 Gallon

    Large Trash Bags 13 Gallon

    22pc Standard Metric Hex Allen

    22pc Standard Metric Hex Allen

    Fryic Ratchet Terminal Crimping Tools

    Fryic Ratchet Terminal Crimping Tools

    100 Pack 4 5 Cut

    100 Pack 4 5 Cut

    West Chester Protective Gear 013b

    West Chester Protective Gear 013b

    Milwaukee 2416 22xc M12 Fuel

    Milwaukee 2416 22xc M12 Fuel